# SDR PLG122795E2

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352BE
- Make and model: Saab 340B
- Aircraft serial: 340B239
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Lead
- Part number: 660714246
- Condition: Chafed
- Location: Lt Prop
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 4909 - BOS-BUF - DURING CLIMB-OUT, THE LEFT PROP DE-ICE FAILED.  DUE TO EXISTING WEATHER CONDITIONS THE AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED A CHAFED DE-ICE LEAD AND PERFORMED OPS CHECK OF THE SYSTEM.  NO FAULT WAS FOUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
